My wife a 27 year old female, generaly healthy, used to work out everyday, but one day when we were on vacation in Brazil she started to feel weak on her legs, and something would shoot down her legs. We got back to the US. and I took her to the doctor at first they thought it was a herniated disk which she does have but after a while she started to get weak all over her body; at that point they started to think it was something else because herniated disks do not cause weakness all over the body.
A couple weeks passed by and they did not know what it was, and I took her to many different Docs. Finally she just would not hold her own weight so I called the Ambulance and they picked her up and took her to ER.
Initially she was treated for GBS (Guillian-Barre Syndrom) with Immune globulin Intraveneous. At fist it appeared to work, but a week later after she started physical therapy and after her therapy she started to feel extremely tired, weak and also she would feel something running thru her body ( some type of tinggling sensation that would run back and forth thru her arms and legs, and also her head plud her head feels extremely hevy, she says she feels like her head is pushing down to the pillow.)
At this point she has been in the hospital for about a month and she goes from feeling much better(where she is able to hold her head, she can feed herself, sit up by herself and put herself on the wheelchair, to not been able to do all of the above plus feels tired when chewing her food she would chew two to three times and she needs to rest) and all this can happen in one day or even a couple hours.
At this point the Doctors have done so many test and they do not know what she has. If someone know anything or can think of anything we would greately appreciate any feedback. Thank very much in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?